JournalszaaVol. 18, No. 4pp. 1101–1106

A Kneser-Type Theorem for the Equation x(m)=f(t,x)x^{(m)} = f(t,x) in Locally Convex Spaces

  • A. Szukala

    Adam Mickiewicz University, Poznan, Poland
A Kneser-Type Theorem for the Equation $x^{(m)} = f(t,x)$ in Locally Convex Spaces cover
Download PDF

Abstract

We shall give sufficient conditions for the existence of solutions of the Cauchy problem for the equation x(m)=f(t,x)x^{(m)} = f(t,x). We also prove that the set of these solutions is a continuum.

Cite this article

A. Szukala, A Kneser-Type Theorem for the Equation x(m)=f(t,x)x^{(m)} = f(t,x) in Locally Convex Spaces. Z. Anal. Anwend. 18 (1999), no. 4, pp. 1101–1106

DOI 10.4171/ZAA/930